# SDR FDEA201707292081

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,364 hours, 29,676 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE FLAMED OUT ON ARRIVAL AT 15000 FT.  AT  BLOCK IN, THE RT ENG LP PUMP STATUS MESSAGE INDICATED.  REMOVED AND REPLACED THE HIGH PRESSURE FUEL PUMP, ENGINE TRANSIENT PRESSURE UNIT, AND LOW PRESSURE FUEL PUMP IAW AMM 73-11-03-4-4, 73-11-01-4, AND 75-32-15-4.  SYSTEMS OP CHECKED NORMAL IAW AMM 75-32-15-5 AND TESTS 1 AND 2 IAW JRH REF 7-5. ACFT OK TO CONTINUE.
